Journal article 240 views
Solving a non-linear stochastic pseudo-differential equation of Burgers type / Neils, Jacob; Alexander, Potrykus; Jiang-lun, Wu
Stochastic Processes and their Applications, Volume: 120, Issue: 12
Full text not available from this repository: check for access using links below.
Solving a non-linear stochastic pseudo-differential equation of Burgers type
|Published in:||Stochastic Processes and their Applications|
Check full text
No Tags, Be the first to tag this record!
College of Science